Modified Inverses of Centralizers of Semiprime Rings

Authors

  • Md Rezaul Islam Dhaka Cantt. Girls? Public School and College, Dhaka
  • Satrajit Kumar Saha Department of Mathematics, Jahangirnagar University, Savar, Dhaka-1342

DOI:

https://doi.org/10.3329/ganit.v36i0.32773

Keywords:

Semiprime ring, left (right) centralizer, centralizer, modified inverse

Abstract

The main purpose of this paper is to investigate the properties of centralizers of semiprime ring R as well as to establish necessary and sufficient conditions for a centralizer T of a semiprime ring R to have a commuting modified inverse.

GANIT J. Bangladesh Math. Soc.Vol. 36 (2016) 59-64

Downloads

Download data is not yet available.
Abstract
719
PDF
613

Author Biography

Md Rezaul Islam, Dhaka Cantt. Girls? Public School and College, Dhaka



Downloads

Published

2017-06-03

How to Cite

Islam, M. R., & Saha, S. K. (2017). Modified Inverses of Centralizers of Semiprime Rings. GANIT: Journal of Bangladesh Mathematical Society, 36, 59–64. https://doi.org/10.3329/ganit.v36i0.32773

Issue

Section

Articles